# SDR 20010418CW009

- Difficulty date: March 8, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Part number: S337711
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,003 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AVIONICS MASTER SWITCH INOPERATIVE,  WHEN BATTERY SWITCH IS TURNED ON, ALL AVIONICS LEFT IN ON POSITION POWER UP REGARDLESS OF AVIONICS MASTER SWITCH POSITION.  MAINTENANCE FOUND ONE SIDE OF AVIONICS MASTER SWITCH INOPERATIVE.  REPLACED AVIONICS MASTER SWITCH.  OPERATIONAL CHECKED SATISFACTORY.
